Title

Integral Points of Small Height Outside of a Hypersurface

Document Type

Lecture

Department

Mathematics (CMC)

Publication Date

5-2004

Abstract

Lecture given during the Illinois Number Theory Conference in Urbana-Champaign, May 2004.

Comments

This lecture is related to an article by the same author: "Integral points of small height outside of a hypersurface" in Monatshefte für Mathematik Volume 147, Number 1, pages 25-41.

Rights Information

© 2004 Lenny Fukshansky

Terms of Use & License Information

Terms of Use for work posted in Scholarship@Claremont.